# SDR DALA2016031802078

- Difficulty date: March 16, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER WEB XRS 173 AT RT WING FIXED L/E INNER STRUCTURE.  WEB CREAKED WAS REPAIRED IAW ETI-88-16-06 REV 2 AND ER/A 543205-14 REV ORIGINAL.
